Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: is it possible Buspar is making me more depressed?

Posted by Maxime on February 2, 2008, at 20:57:46

In reply to is it possible Buspar is making me more depressed?, posted by 4WD on February 2, 2008, at 20:20:11

I think it is possible for ANY med to make you feel more depressed. The buspar is probably making you depressed. Can you taper off it?





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Maxime thread:810368